# SDR REXA201100876

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 17,929 hours, 15,090 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Bonding Jumper
- Condition: Shorted
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE ON CLIMBOUT.  FOUND SEVERAL LT LEADING STUD GROMMETS, SEVERAL THERMAL SW'S, AND OUTB PICCOLO BONDING WIRE SHORTED.  NON-ROUTINE CARD N30477 AND N30497.  SYSTEM OPC GOOD IAW AMM 30-11-00.  FOUND LT OTBD L/E PICCOLO TUBE BONDING WIRE INCORRECTLY ROUTED.  REROUTED BONDING STRAP IAW ESPM 20-15-00.  OPC SYSTEM SEVERAL TIMES.  ANTI-ICE SYSTEM OPC GOOD IAW AMM 30-11-05.
